# SDR DALA2015021101169

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,328 hours, 46,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE SEAT 12DE EMERGENCY LIGHT HARNESS DAMAGED.  MAINTENANCE REPLACED THE HARNESS AND THE OPS CHECK WAS SATISFACTORY.
